# SDR DALA1020600976

- Difficulty date: August 23, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 51,938 hours, 38,701 cycles
- Engine: Pwa JT8D219
- System (JASC): 5751 · Ailerons
- Part: Panel
- Condition: Missing
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL MISSING ONTOP OF RT AILERON CA-INSTALLED RT WING PANEL TOP OF RT AILERON.  OK FOR SVC.
